# SDR AUS20030886

- Difficulty date: July 18, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 4019700902
- Condition: Failed
- Location: Fo Attitude Dir
- Part time: 24,989 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) FIRST OFFICER'S ATTITUDE DIRECTOR INDICATOR (ADI) FAILED.  INVESTIGATION FOUND FAULT WAS CAUSED BY A DRY SOLDER JOINT ON THE MULTI-LAYER FLEX CABLE CONNECTING MODULES A1-A4.
